| Model Number |
840 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an 840 ventilator had an unresponsive reset alarm key on the keyboard.The ventilator was not in use on a patient at the time the event occurred.The service engineer (se) inspected the device and replaced the keyboard assembly.The unit passed all testing and operated within the manufacturer specifications.